MathSciNet Relay Station
MathSciNet bibliographic data
MR338569 35K60
Hayakawa, Kantaro On nonexistence of global solutions of some semilinear parabolic differential equations. Proc. Japan Acad. 49 (1973), 503–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement